MathSciNet Relay Station
MathSciNet bibliographic data
MR297701 (45 #6753) 10B45
Pitman, Jane Bounds for solutions of diagonal equations. Acta Arith. 19 (1971), 223–247. (loose errata).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement